# SDR 2009FA0000359

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Aircraft: N341AB
- Make and model: Cessna 421C
- Aircraft serial: 421C0037
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Part time: 4,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKCASE CRACKED FWD OF THE NR 5 CYLINDER LOWER FRONT HOLD DOWN SFOD.  CRANKCASE HAD BEEN REPAIRED AT ANOTHER CYL PREVIOUSLY.  (K)
